# SDR IPXA11568230

- Difficulty date: July 9, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 297.5-310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON LOWER SURFACE OF FLOOR SUPPORT AT NUTPLATES BS 310.5 TO BS 297.5, RBL 11, WL 208.  R & R SUPPORT IAW DW141N5140, SMR 51-40-02.
